ok the start! for 10 years i was a cocaine (functional) addict and boozer. the doctor told me he would make me feel human again after a stupid suicide attempt. now i was at my last 6 months of drug abuse before i realised enough was enough! so i went an told my doctor all!!
at the time i was going through a divorce, anyhow the doc supplied me with citalopram 20mg and diazapan 5mg twice daily, i took these for at least a year and had enough and i had some serious dark thoughts on these in the beginning. anyhow i got fed up with the diazapan making me feel groggy and looking tired all the time. so self medicated on the (not advised to others) diaz'z the citals did not work anymore, so i was prescribed sertraline even more worse than citals.
after 6 months of being on them i was prescribed the dreaded effexor 75mg
they are the absolute pits!!!! now i stopped taking them after a year and a bit and they didnt work either, now this is where it gets weird.
i never really had any side effects from any prescribed drug until i met effexor.
since stoppping effexor, the very day i stopped i got the most blistering side effects ever, read the effexoractivist web pages and read the symptoms.
when i stopped effexor, i was given prozac, they just gave me really bad stomach problems if anything!
since leaving effexor i have these really really scary head shocks, when i move my eyes left and right up or down or even move suddenly i get this enormous wave of dizziness in my head, if i feel my heart miss a beat i get a massive jolt of an electrical buzz through my head, i only feel really safe to move or look ahead to get some relief from the dizziness.
i think my doc either thinks im mad or he is worried his advice on the effexor has left me permantley brain damaged, its really scary and shows no signs of letting up, i also can feel off balance sometimes and its really affecting my moods, some days i could forget about the dizzy stuff and then do the gardening and not even think about it then the next day i can go out and do something else and the dizzines just bloody follows me and its just easier to sit and look ahead. its really upsetting me and i dont know if im going mad or have been left with a serious chemical imbalance from using effexor.
i have not drunk or taken any cocaine for near on 2 years now. and have been off all medication for a month now
can someone please help, this crap is really squeezing my skull!!!!!!!!!!
please see this: http://theeffexoractivist.org/